# SDR CA011211025

- Difficulty date: September 7, 2001
- Submitted: February 5, 2002
- Operation: Air carrier
- Make and model: Lkheed 1011385114
- Aircraft time: 52,796 hours
- Engine: Rroyce RB21122B02
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Wire
- Condition: Burned
- Location: Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)  LOWER GALLEY ZONE 130 , OVEN FEEDER 1-5 (CB11) PHASE "A" WIRE  AT TB 2531-1 TERMINAL NR 5 FOUND BURNED OUT.
